# SDR SWIA20240614001

- Difficulty date: June 14, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 44,757 hours, 38,246 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D: GEAR DISAGREE ON APPROACH FOLLOWED BY NOSE DOOR OPEN. QRH RESOLVED ISSUE.C: MEL 32-30-1CAT A DUE ONE FLIGHT DAY FROM 6/13/24CAT II DOWNGRADEDGEAR DISAGREE ON APPROACH FOLLOWED BY NOSE DOOR OPEN. QRH RESOLVED ISSUE.    (FLIGHT 5587 - FILED CLOSED)    JUN 14, 2024  STATION: DLH--DEFERRED LANDING GEAR RETRACTION SYSTEM PER CRJ 200 MEL 32-30-1. MX ACTION COMPLIED WITH AND PLACARDS INSTALLED. A/C IS CAT II DOWNGRADED
